Open Access
Translator Disclaimer
August, 1974 On the Accuracy of the Normal Approximation for Quantiles
R.-D. Reiss
Ann. Probab. 2(4): 741-744 (August, 1974). DOI: 10.1214/aop/1176996617

Abstract

It is well known that the sample $p$-quantile is asymptotically normally distributed. This paper presents an estimate for the accuracy of the normal approximation. The special intention of this paper is to obtain favorable bounds for moderate samples.

Citation

Download Citation

R.-D. Reiss. "On the Accuracy of the Normal Approximation for Quantiles." Ann. Probab. 2 (4) 741 - 744, August, 1974. https://doi.org/10.1214/aop/1176996617

Information

Published: August, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0288.62023
MathSciNet: MR358936
Digital Object Identifier: 10.1214/aop/1176996617

Subjects:
Primary: 60F05
Secondary: 62G35

Keywords: Normal approximation , Sample quantiles

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2 • No. 4 • August, 1974
Back to Top